The main goal in this work is to establish a new and efficient analytical scheme for space fractional telegraph equation (FTE) by means of fractional Sumudu decomposition method (SDM). The fractional SDM gives us an approximate convergent series solution. The stability of the analytical scheme is also studied. The approximate solutions obtained by SDM show that the approach is easy to implement and computationally very much attractive. Further, some numerical examples are presented to illustrate the accuracy and stability for linear and nonlinear cases.
Khan, Hasib; Tunç, Cemil; Khan, Rahmat A.; Shirzoi, Akhtyar G.; and Khan, Aziz
Approximate Analytical Solutions of Space-Fractional Telegraph Equations by Sumudu Adomian Decomposition Method,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 13,
2, Article 12.
Available at: https://digitalcommons.pvamu.edu/aam/vol13/iss2/12